Home » Frequently asked Questions on Health » How to manage urinary problems?

How to manage urinary problems?

Q: I have been taking the medicine Terazosin (Terapress) / Tamsulosin (Urimax) for the past 3 years for hypocontractile bladder problem. Whenever I have tried to stop the medicine with doctors advice, I have to go to toilet very frequently (18-20 times a day) and I have to re-start the medicine. Please advise how long do I have to take this drug? For the past 1 year I have pain in my perineal region which has been increasing. I also have pain in my hands and arms especially left hand, left arm and left leg (even while asleep) and when I get up in the morning, there is numbness in my hands. I am also suffering from skin disease. Please let me know as to what is my problem?

A:How do you say that your bladder is hypocontractile? Has CMG (cystometrogram) been done on you? If your primary problem is frequency, then it is less likely a cause. What does your ultrasound say - is there any residual urine? Get a uroflowmetry done and consult a urologist. Rule out diabetes for your pain and numbness and show to a neurologist or physician. You may be having some neurological problem which can also cause urinary problems. If you have urgency i.e. you cant delay once you feel desire, it is more likely neurological.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------